# SDR KBMA115439

- Difficulty date: August 19, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,710 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL CABLE IS ROUGH AND BINDS IN SPOTS.  REPLACED WITH NEW CABLE.
